1 doctor weighed in:

Will DIM (Diindolylmethane) reduce the effects of Gynecomastia?

1 doctor weighed in
Dr. David Sneid
Internal Medicine - Endocrinology

In brief: Diindolylmethane has

been touted for a variety of disorders, but there is NO scientific information that it helps any medical problem, and has potential risks.
Gynecomastia doesn't have "effects", it is an effect, caused by a variety of medical problems, most commonly in males by weight gain and/or testosterone administration. Check w/your doctor - not tv, friends or internet scams.

In brief: Diindolylmethane has

been touted for a variety of disorders, but there is NO scientific information that it helps any medical problem, and has potential risks.
Gynecomastia doesn't have "effects", it is an effect, caused by a variety of medical problems, most commonly in males by weight gain and/or testosterone administration. Check w/your doctor - not tv, friends or internet scams.
Dr. David Sneid
Dr. David Sneid
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
29 years in practice
3M people helped
Continue
111,000 doctors available